# SDR AALA202301031168

- Difficulty date: December 14, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 17,163 hours, 7,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5503
- Condition: Corroded
- Location: Bs 947 Rbl 10.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR BEAM LOCATED AT BS 947 AND RBL 10.5. REPAIRED FLOOR BEAM PER EA 341192 AND SRM 53-70-51-2R-8 ALTERNATE 1.
